Saratoga Springs Primary Eye Care Conference 2017

The Saratoga Springs Therapeutic Low Vision and Primary Care Symposium 2017

Holiday Inn
SARATOGA SPRINGS
232 BROADWAY
SARATOGA SPRINGS, NY 12866-4253 (518) 584-4550

SATURDAY, March 25th, 2017

8:00 – 9:40 AM-  Low Vision Devices / Experts Tips for Success

Michael Fischer, OD, Bill O’Connell, OD

COPE TBA  2 hrs. (not NY CE therapeutic eligible)

9:40 – 10:10 AM- Break/ Exhibits

10:10 – 11:50 AM- Vision Rehabilitation: Addressing the needs of the Primary

Care Patient

Kristin Anderson, OD  COPE # TBA 2 hrs.

11:50 – 12:40 AM- Optometry and Neuro-optometric Rehabilitation.

Rob Fox, OD  COPE # TBA  1 hr.

12:40 AM – 1:40 PM- Lunch/ Exhibits

1:40 – 3:20 PM- The Criticality of IOP in Glaucoma

Chris Lievens, OD COPE # 39858  2 hrs.

Concurrent course: Limited to 15 attendees

1:40 – 3:20 PM- Fitting Scleral Lenses Workshop

Jason Jedlicka, OD  COPE #TBA  2 hrs

3:20 – 3:40 PM- Break/ Exhibits

3:40 – 4:30 PM- The Aging Eye: The Most Important Trend in Vision and Health

Care

Chris Lievens, OD COPE # 40460  1 hr.

4:30 – 6:10 PM- Tales From the Trenches Anterior Segment

Mark Dunbar, OD   COPE # 41798  2 hrs.

 

SUNDAY, March 27th, 2017

7:30 – 8:15 AM-  Full breakfast Allergan/ Steve Simmons, MD

7:15  – 8:30 AM- Continental Breakfast

8:30  – 10:10 AM- Clinical Decisions in Retina

Mark Dunbar, OD  COPE # 49054  2 hrs.

10:10 – 10:40 AM- Break/ Exhibits

10:40  – 12:20 AM- Clinical Decisions in Glaucoma

Mark Dunbar, OD  COPE # 49847  2 hrs.

12:20 – 1:30 AM-  Lunch/ Exhibits

1:20 – 2:10 PM-  Going Viral EKC and HSV

Nate Lighthizer, OD COPE # 49930 1 hr.

2:10 – 3:50 PM- Interpreting Retinal OCTs

Nate Lighthizer, OD COPE # 48875 COPE # 2 hrs.

3:50 – 4:20 PM- Break/ Exhibits

4:20 – 4:30 PM- Announcement- Rob Schultze, MD

4:30 – 4:40 PM- Announcement- Amjad Hammad, MD

4:40 – 5:30 PM- What Am I Seeing Answers to Gonioscopy Questions

Nate Lighthizer, OD COPE # 49901 1 hr.

8 hrs COPE CE

6:45 PM- Vision Source Dinner- Inn at Saratoga

MONDAY, March 27th, 2017

7:00 – 8:00 AM-  Continental breakfast/ Shire

8:00 – 8:50 AM- Kieval/ Federici COPE # TBA 1 hr.

8:50 -9:40 AM-  Interesting Neuro Cases

Charles Rheeman, MD, Al Morier, OD, MA  COPE # TBA 1 hr.

9:40 – 10:10 AM- Break

10:10 – 11:00 AM- Update on Medical Treatments for the Retina.

Pawan Bhatnagar, MD  COPE # TBA 1 hr.

11:00 – 11:50 AM- Cornea-Copia

Nicole Lamanski, MD  COPE # TBA 1 hr.

11:50  – 1:00 PM- LUNCH provided

1:00 – 1:50 PM- Using OCT and Visual Fields to Monitor Glaucoma Progression

Rich Madonna, OD  COPE # 47298  1 hr.

1:50 – 2:40 PM-  Provocative Clinical Grand Rounds

Rich Madonna, OD COPE # 44484  1 hr.

2:40 – 2:50 PM- Break

2:50 – 4:30 PM- Glaucoma Grand Rounds How Would You Manage

These  Cases

Rich Madonna, OD COPE # 47898 2 hrs.

8 hrs. COPE CE     For information contact Phil Jessen at (800) 792-3421

Check out our website at www.primarycareopt.com

Registration Fees

Low Vision Meeting (up to 10 hours CE)

Before February 25th–  $190

After February 25th– $210

On-site- $220

Saratoga Springs Primary Eye Care Conference 2017

Before February 25th–  $190 per day

After February 25th– $210 per day

On-site- $220 per day

Saturday/ Sunday- $360 before March 25th $400 after March 25th

Sunday/Monday- $360 before March 25th $400 after March 25th

Saturday/ Sunday/ Monday- before March 25th $510 after March 25th $570

Vision Source optometrists- $20 per day discount

 

 

 

 

 


Comments

Saratoga Springs Primary Eye Care Conference 2017 — 3 Comments

Leave a Reply

Your email address will not be published. Required fields are marked *